# SDR AALA202505279288

- Difficulty date: May 15, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 63,157 hours, 39,998 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281520200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FLOOR BEAM +Y1292 AND FR16 FWD GALLY AREA. MAINTENANCE REPLACED FLOOR BEAM LOC FR12 THRU FR 24 FWD GALLEY AREA IAW A319 SRM 51-72-11-911-001 A319 SRM 51-42-11-801 DWG D53110984, D53112812  AND D53111013.
